RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 2(374), Pages 183–184 (Mi umn6386)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Isometric embeddings of the surfaces of the Platonic solids

M. I. Shtogrin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm6386

Full text: PDF file (269 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:2, 395–397

Bibliographic databases:

MSC: 52B10
Presented: В. М. Бухштабер
Accepted: 27.12.2006

Citation: M. I. Shtogrin, “Isometric embeddings of the surfaces of the Platonic solids”, Uspekhi Mat. Nauk, 62:2(374) (2007), 183–184; Russian Math. Surveys, 62:2 (2007), 395–397

Citation in format AMSBIB
\Bibitem{Sht07}
\by M.~I.~Shtogrin
\paper Isometric embeddings of the surfaces of the Platonic solids
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 2(374)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn6386}
\crossref{https://doi.org/10.4213/rm6386}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2352375}
\zmath{https://zbmath.org/?q=an:1154.52006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..395S}
\elib{http://elibrary.ru/item.asp?id=25787388}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 2
\pages 395--397
\crossref{https://doi.org/10.1070/RM2007v062n02ABEH004406}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000248807200010}
\elib{http://elibrary.ru/item.asp?id=13533986}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34548234514}


Linking options:
  • http://mi.mathnet.ru/eng/umn6386
  • https://doi.org/10.4213/rm6386
  • http://mi.mathnet.ru/eng/umn/v62/i2/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Shtogrin, “Piecewise Smooth Developable Surfaces”, Proc. Steklov Inst. Math., 263 (2008), 214–235  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. M. I. Shtogrin, “Isometric immersions of a cone and a cylinder”, Izv. Math., 73:1 (2009), 181–213  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:866
    Full text:142
    References:36
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020